# SDR R61A2022011700034

- Difficulty date: January 7, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000044
- Aircraft time: 38,417 hours, 25,708 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frm 87 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF 3 FR87 BTWN STR 27R- 28R SHEAR CLIP CORRODED. MX REPLACED SHEAR CLIP PN 170-66041-002 IAW 51-41-02, 51-43-01.
